# SDR ASAA2022103040541

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 168 hours, 47 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Failed
- Location: Wx Radar Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL + WX FAIL ANNUNCIATOR ILLUMINATED IN FLIGHT WX RADAR FAIL. GROUNDED - YES. OMF FAULT HISTORY LEG 0 RESULTED IN, "WXR ANTENNA DRIVE IS FAILED DETECTED BY: WXR PROCESSOR 1," FAULT 34-43101 DURING APPROACH. FAULT IS NOT CURRENTLY ACTIVE. ACCOMPLISHED B737-9 IFIM 34-41-00-810, AND A WXR OP-TEST PER B737-9 AMM 34-41-00-710-801. ALL TESTS NORMAL. ETOPS GROUND VERIFICATION GOOD. NO HISTORY IN THE LAST 90 DAYS.
